Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having back pain and weakness. Sweating too much. Treatment?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
back pain and weakness.. too much sweating
Posted Fri, 20 Sep 2013 in General Health
 
 
Answered by Dr. Shanthi.E 52 minutes later
Brief Answer:
three different problems

Detailed Answer:
Hi XXXX,

You seem to be having three different problems - Back pain, weakness and too much sweating.

Back pain could be due to acute stress from improper back posture. For this, you can take a tablet of Brufen or Dolo for pain relief.

Weakness could be due to many causes commonest being inadequate eating, more of physical work, mental exhaustion.

Too much sweating is expected at this moment as the weather condition is XXXXXXX with low humidity.

Please drink plenty of fluids orally and eat your food on time.

Get well soon.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having back pain and weakness. Sweating too much. Treatment? 24 minutes later
thanks for the answer. actually the question was for my father. can you arrange a call to him and directly talk to him?
 
 
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer:
Sure, that is possible

Detailed Answer:
Please confirm the contact number where I could speak to your father directly.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having back pain and weakness. Sweating too much. Treatment? 7 minutes later
+0000
 
 
Answered by Dr. Shanthi.E 3 hours later
Brief Answer:
Call has been done

Detailed Answer:
Hi XXXX,

The call has been done with your father.

Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor